Electron. J. Differential Equations, Vol. 2019 (2019), No. 31, pp. 1-16.

Reachability of a second-order integro-differential equation on Riemannian manifold for a viscoelasticity model

Kang Zhou

We study a reachability problem for a second-order integro-differential equation on a finite-dimensional Riemannian manifold, which is a model equation for viscoelasiticity. We apply a Carleman estimate for the wave equations on Riemannian manifolds to establish the observability inequality.

Submitted April 11, 2018. Published February 20, 2019.
Math Subject Classifications: 93B05, 93B27, 35L10, 58J45.
Key Words: Reachability; integro-differential equation; Carleman estimates; Riemannian wave.

Show me the PDF file (255 KB), TEX file for this article.

Kang Zhou
Key Laboratory of Systems and Control
Institute of Systems Science
Academy of Mathematics and Systems Science
Chinese Academy of Sciences
Beijing 100190, China
email: zhoukang14@mails.ucas.ac.cn

Return to the EJDE web page